MAUDE Adverse Event Report: PT. CIBA VISION Batam CENTURION Surgical Procedure Pak; General surgery tray (kit)

PT. CIBA VISION Batam CENTURION Surgical Procedure Pak; General surgery tray (kit)
Catalog Number 8065752200
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The other health care professional reported that there was foreign body noted in the phaco sleeve plastic like shape during surgery.The procedural type was unknown.The surgery completed however the replacement details were unknown.There was no patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION Surgical Procedure Pak
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50218445
Report Number9681121-2026-00233
Device Sequence Number10584660
Product Code LRO
UDI-Device Identifier00380657522002
UDI-Public(01)00380657522002(17)280101(11)260130(10)31617505
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752200
Device Lot Number31617505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured01/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSS Sterile Irrigating Solution; CUSTOM-PAK Surgical Procedure Pack.
Patient SexUnknown